# SDR ASAA2022092040007

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,912 hours, 16,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 715409
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 93,639 hours, 46,232 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AMBER PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL PRIOR TO DESCENT. THE LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LH RAM AIR INLET ACT IAW B737-800 AMM 21-51-21-000/400-801.
